MAUDE Adverse Event Report: STIMWAVE TECHNOLOGIES INC. STIMQ NEUROSTIMULATOR; PERIPHERAL NERVE STIMULATOR

STIMWAVE TECHNOLOGIES INC. STIMQ NEUROSTIMULATOR; PERIPHERAL NERVE STIMULATOR
Model Number FR8A-TRL-A0
Health Effect - Clinical Codes Erythema (1840); Pain (1994); Blister (4537); Skin Infection (4544)
Date of Event 01/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The surgical issue questionnaire was reviewed for potential causes of the reported issue.Based on this review, implanting an expired device and not prepping the skin with antiseptic solution have been ruled out as potential causes.However, the questionnaire shows it is unknown if the site was irrigated before closure or if antibiotics were prescribed pre-operatively, which are potential causes of the occurrence.There was no indication that the patient interfered with the dressing.A stimwave representative conducted a review of sterilization and packaging records for the respective product lot; stimwave has confirmed that the product was delivered sterile, validated sterilization parameters were used, and sterile barriers were verified to be intact following packaging.The stimulator is used to treat pain.Cause cannot be identified with the available information; thus, investigation has concluded as no fault found.
 
Event or Problem Description
The patient reported the skin entry site was red, raised, painful, and had blisters after the lead pull.Antibiotics were prescribed and an explant procedure was performed on (b)(6) 2022.The patient is doing better and the wound is healing after a second round of antibiotics.No further issues have been reported.

Brand Name
STIMQ NEUROSTIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
MDR Report Key13527889
Report Number3010676138-2022-00021
Device Sequence Number14731334
Product Code GZF
UDI-Device Identifier00818225020792
UDI-Public010081822502079217230901
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/01/2023
Device Model NumberFR8A-TRL-A0
Device Lot NumberSWO210905A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2022
Initial Report FDA Received Date02/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown